MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEM CR CMT CCR NRW; PROSTHESIS KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEM CR CMT CCR NRW; PROSTHESIS KNEE
Catalog Number 42502005801
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: articular surface medial congruent (mc) left 13 mm height use with tibia sizes c-d/cr femur sizes 4-5 catalog # 42512100313 lot # 65580509.All poly petella standard cemented size 29 mm diameter 8.0 mm thickness catalog # 00597206529, lot # 65840350.Stem extension tapered cemented 14 mm diameter +30 mm length catalog # 42557000114, lot # 65996857.Tibia cemented 5 degree stemmed left size c catalog # 42532006401, lot # 65850326 biomet bc r 1x40 us catalog # 110035368, lot # aw02ab0602.H6: mechanical (g04) - femur.H3: the complaint device has been returned, but the device investigation has not yet been completed.Once the evaluation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported patient underwent a revision procedure eighteen years post implantation due to femoral loosening.No more information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, and h11.Corrected: h4.Visual examination of the returned psn cr narrow cemented femur identified signs of being implanted wear, scratches with foreign material adhered to the condyle.The psn mc ve articular surface was also returned and visual examination identified signs of being implanted (wear/scratches/gouges).Dimensional analysis of the product determined that the product, where measured, was conforming to its print specifications.Medical records provided and reviewed state that the patient underwent a left total knee arthroplasty.The patient was revised due to loosening of the femoral implant.Imaging included a lateral knee x-ray, which showed standard sagittal alignment of the cemented components and a low-lying patella.There was limited cement visualized in knee society femoral zones 1 and 2, and tibial zones 3a and 4a.Artifactual radiolucent lines were noted at the femoral and tibial bone-soft tissue, metal-soft tissue, metal-bone, and cement-bone interfaces.These imaging findings could neither confirm nor rule out prosthetic component loosening.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.This complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H6: component code: proposed component (annex g) code is: - mechanical (g04) ¿ femur.

Brand Name
PERSONA FEM CR CMT CCR NRW
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21696467
Report Number3007963827-2025-00111
Device Sequence Number9308128
Product Code JWH
UDI-Device Identifier00889024229877
UDI-Public(01)00889024229877(17)330106(10)65594368
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number42502005801
Device Lot Number65594368
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight54 KG